Researcher Page

사진
Choi, Suh Hyun (최서현)
조교수, Department of Mathematical Sciences(수리과학과)
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date) Altmetrics
    1
    Article
    Local universal lifting spaces of mod l Galois representations

    Choi, Suh Hyunresearcher, JOURNAL OF NUMBER THEORY, v.176, pp.113 - 148, 2017-07

    2
    Article
    Congruences of two-variable p-adic L-functions of congruent modular forms of different weights

    Choi, Suh Hyunresearcher; Kim, Byoung Du, RAMANUJAN JOURNAL, v.43, no.1, pp.163 - 195, 2017-05

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0